# SDR Z5FA121807001

- Difficulty date: December 18, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N629CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800165
- Aircraft time: 136 hours, 81 cycles
- Engine: Pwc PW306C
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 92722322
- Part serial: 0466
- Condition: Defective
- Location: Acm Overtemp
- Part time: 136 hours, 81 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, H, A

## Discrepancy

ENROUTE, CREW NOTICED "EMERGENCY PRESSURE ON" ANNUNCIATION.  1ST OFFICER DONNED O2 MASK AND CREW REQUESTED DECENT TO 10,000 FT. SHORTLY AFTER GOING THROUGH AFM CHECK-LIST, NOTED STRONG ODOR OF BURNING, NO SMOKE OR FLAMES NOTICED. DECLARED EMERGENCY LANDING FOR IAD. TURNED OFF PRESSURIZATION AND BLEED-AIR SOURCES.  SHORTLY AFTER, NOTED ODOR STOPPED. ACFT LANDED WITHOUT INCIDENT. ACFT SHUTDOWN ON TAXI WAY AND CHECKED FOR ANY ANOMALIES. NONE NOTED, AIRCRAFT TAXIED TO FBO.   FOUND DEFECTIVE ACM OVERTEMP SWITCH.  SWITCH REPLACED, OPS CHECK WAS GOOD AND AIRCRAFT RETURNED TO SERVICE.
